# SDR REXA2019030700332

- Difficulty date: March 7, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 30,567 hours, 28,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: N1261577
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOOR SUPPORT HAS CORROSION BETWEEN FS574.0 AND FS609.0. REMOVED AND REPLACED FLOOR SUPPORT BEAM IAW SRM 51-42-21.
